MAUDE Adverse Event Report: EXACTECH, INC. RS GLENOID PLATE SUP AUG, 10 DEG; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. RS GLENOID PLATE SUP AUG, 10 DEG; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-15-02
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Unspecified Infection (1930); Septic loosening (4884)
Date of Event 04/23/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent an initial reverse total shoulder replacement on the left side.Subsequently, the patient experienced loosening secondary to an infection in the left shoulder.As a result, approximately 2 months post-surgery, the patient underwent a revision.Patient was last known to be in stable condition following the event.No further impact to the patient was reported.No additional information is available at this time.
 
Additional Manufacturer Narrative
D10: concomitants: unknown competitor's stem, b271729 320-08-42 glenosphere exp 42mm +4mm offset, b415390 320-15-05 eq rev locking screw, b086539 320-20-30 - eq rev compress screw lck cap kit, 4.5 x30mm, b186783 320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm, b416051 320-20-34 - eq rev compress screw lck cap kit, 4.5 x 34mm, b231747 320-20-38 - eq rev compress screw lck cap kit, 4.5 x 38mm, b397434 321-52-07 - 3.2mm drill bit sterile.The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/ technique.A definitive root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: d1/d2a/d2b, h6 mdr section codes updated/corrected: b the revision reported may be the result of the glenoid loosening and infection as reported.However, the series of events and contributing factors to each cannot be confirmed and any potential contributions from patient-related contributing factors to the event cannot be evaluated as no radiograph, images, or clinical information was provided.The reported details also state that a competitor humeral implant construct was implanted during the index surgery.This off label use could contribute to uneven loading and wear on the exactech glenoid leading to the reported loosening and sterile certificates were not able to be reviewed for these components.A review of the sterile certificates for the explanted exactech glenoid baseplate and locking screw components was performed and the sterile lots were accepted to the requirements.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
RS GLENOID PLATE SUP AUG, 10 DEG
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key21972241
Report Number1038671-2025-01981
Device Sequence Number12880651
Product Code KWS
UDI-Device Identifier10885862186676
UDI-Public10885862186676
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K110708
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number320-15-02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2025
Supplement Date Received by Manufacturer06/30/2025
Initial Report FDA Received Date05/06/2025
Supplement Report FDA Received Date07/01/2025
Date Device Manufactured11/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient SexMale